advertisement
Question
Posted by: mac | 2008/07/09

Nobese

Surely I cannot be the only one with this problem? Google knows nothing.
My life is falling apart around me.
I’ve been taking Nobese for the last eight years (sometimes one a day, sometimes two – mostly two).
They enabled me to work 12 to 18 hours a day (my own business).
They elevated my levels of concentration.
They made me focus.
They made me endure where others gave up in solving problems.
They made me see life through a different window.
They were my true friends.
Now they are gone.
They became a prescription drug.

I went to see my doctor about the withdrawal symptoms:
Extremely emotional – I burst into tears for no reason.
Depression - Empty inside – God the emptiness drives me crazy.
No drive, no desire, no spunk…
He put me on Wellbutrin and said I should take it for three months.

It’s supposed to be a mild anti-depressant with a kick (energy). This stuff is dangerous. It makes me feel weird, like I have high blood pressure. I’ve stopped taking them after two weeks.

Could a product with ephedra or ephidrine alleviate my symptoms?
Manufacturing something similar to Norpseudoephedrine is complicated and requires specialized equipment like Hotplate Magnetic Stirrers and other lab equipment.

Can you suggest any alternatives?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mac
The problem is that you should not have used norpseudoephedrine long term in the first place but stopping it cold turkey is not going to help either. Long term nor pseudoephedrine use can cause mental disorders like psychosis but sudden stopping can cause severe depression
A review of ephedra-related adverse reactions, published in the New England Journal of Medicine in 2000, found a number of cases of sudden cardiac death or severe disability resulting from ephedra use, many of which occurred in young adults using ephedra in the labeled dosages. Ephedrine can have possible fatal side effects including stroke, heart attack, seizures, or severe mental disorders so I would not advise you to use it. I think you should try to see a Gp or psychiatrist that will be willing to prescribe Norpseudoephedrine under controlled conditions to you to help you withdraw gradually.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mac | 2008/07/10

Thank you for taking the time to reply, Dr Bets. I sincerely appreciate it. Your advise on gradual withdrawal has great merit.

I never realized that depression was such a powerful beast!

The feeling of utter, utter dreadfulness, crashing into you, wave after relentless wave, is a complete new experience for me, bordering on ludicrous – alternate that with bouts of extreme anger, bordering on psychoneurotics and you have a winner...

My choice of Norpseudoephedrine, as my companion, was made, taking all the risks (and precautions, like drinking huge amounts of water every day) into account. It was inexpensive, legal and freely available.

Long term adverse effects was not proven and learning to alternate dosages, by careful record keeping (not without a few blunders), combated the "mental disorders" or mood-swings. In short: The Pro's outweighed the Con's in reality.

It was the perfect match, unlike any other substance - twice the dosage did not produce twice the effect, like many other substances such as alcohol, cannabis (illegal), coke (illegal), etc.

My apologies for the rant.

Yours in appreciation.

mac

PS - Yes anonymous - Nobese, the diet pill, same as Thinz, same as Leonore(sp?) Drops, same as EatLess...

Reply to mac
Posted by: ??? | 2008/07/10

Nobese the slimming tables?

Reply to ???

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement